• 论文 • 上一篇    

二次多项式根的Schur-Cohn定理和Miller定理的初等证明

邬华谟   

  1. 中国科学院计算中心
  • 出版日期:1982-01-20 发布日期:1982-01-20

邬华谟. 二次多项式根的Schur-Cohn定理和Miller定理的初等证明[J]. 数值计算与计算机应用, 1982, 3(1): 63-64.

ELEMENTARY PROOF OF THE SCHUR-COHN-MILLER THEOREM

  1. Wu Hua-mo Computing Center, Academia Sinica
  • Online:1982-01-20 Published:1982-01-20
二次多项式根的大小在差分格式和系统的稳定性判定方面有着重要的意义.这里我们推荐有关的Schur-Cohn定理及其推广Miller定理,并给出初等证明. 考察二次多项式p(z)=az~2+bz+1(a≠0)的根z_1,z_2的模的大小.设z_1=
This note provides a practical modification of the Schur-Cohn-Miller theorem aboutthe location of the roots of polynomials of second order with complex coefficients. Anelementary proof of this theorem is given.
()

[1] J. J. H. Miller, On the location of zeros of certain elasses of polynonials with applications to numerical analysis, J. Inst. Math. Appls. 8 (1971) , 397-406.
[2] 邬华谟,秦孟兆,王烈衡,刚性常微分方程的一个差分格式及其应用,计算数学,2(1978) .
No related articles found!
阅读次数
全文


摘要